MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PER-Q-CATH PLUS PICC 2F BASIC TRAY (SINGLE-LUMEN) (30 CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS PER-Q-CATH PLUS PICC 2F BASIC TRAY (SINGLE-LUMEN) (30 CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of redu1532 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that when heparinized, it started to present a leak.On 4/23/2020 - additional information received: there was no harm to the patient/health professional because they identified the issue prior insertion.There was no medical/surgical intervention.
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), labeling, applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a catheter leak is inconclusive due to poor sample condition.One photo sample of a perqcath plus catheter kit packaging label was provided for evaluation.The packaging was observed to be opened.Yellow staining was observed on the outer and inner portions of the tyvek.The product ref number shows 4132005; however, the lot number could not be clearly observed.The catheter is not shown in the photo provided.Since the reported event could not be confirmed from the photo sample provided, the complaints remains inconclusive at this time.A lot history review (lhr) of redu1532 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that when heparinized, it started to present a leak.(b)(6)2020 - additional information received: there was no harm to the patient/health professional because they identified the issue prior insertion.There was no medical/surgical intervention.

Brand Name
PER-Q-CATH PLUS PICC 2F BASIC TRAY (SINGLE-LUMEN) (30 CM)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10011532
Report Number3006260740-2020-01561
Device Sequence Number2897088
Product Code LJS
UDI-Device Identifier00801741074820
UDI-Public(01)00801741074820
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K954104
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberN/A
Device Catalogue Number4132005
Device Lot NumberREDU1532
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2020
Event Location Hospital
Initial Date Received by Manufacturer 04/07/2020
Supplement Date Received by Manufacturer05/19/2020
Initial Report FDA Received Date04/29/2020
Supplement Report FDA Received Date06/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1